# SDR PCS2002F00007

- Difficulty date: February 14, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: BACC10DU300
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTED NR 3 STRUT OVERHEAT LIGHT CAME ON.  FOLLOWED AJT ABNORMAL PROCEDURE LIGHT WENT OUT.  AFTER THROTTLE ADVANCEMENT LIGHT CAME BACK ON.  AIRCRAFT DIVERTED BACK, DUMPED 30,000 LBS OF FUEL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A LOOSE CLAMP ON NR 3 ENGINE 13TH STAGE MODULATION VALVE.  CLAMP WAS REPOSITIONED.  NO LEAKS NOTED AND LIGHT REMAINED OFF AT GROUND POWER RUN.  AIRCRAFT WAS RETURNED TO SERVICE.
